4 Drugs That Can Cause Erection Problems + 3 Solutions
Imagine the following: you suffer from a very annoying illness, which you actually suffer from every day. One day you find out exactly what you are suffering from, and it turns out that there is a medicine for this. At first you are very happy that you are finally rid of your complaints. After that, however, it turns out that this remedy does more than just relieve your complaints.
You will have a problem with it, because you can no longer get an erection. You look at the package insert of the medicines you are taking, and damn it: it does say that they can cause erection problems. Could your erection problem be caused by a drug? Then read on quickly for 4 medicines that can cause erection problems and three solutions.
Drugs that can cause erection problems
Do you suffer from erection problems, and do you think a drug could be the cause? Or do you have to take certain medications and do not want to suffer from erection problems? Then of course you need to know which drugs cause erection problems . Therefore, I will start this article by helping you with that information.
The following medicines are known to cause erection problems. Of course, that doesn’t mean that they necessarily do that, or that there can’t be another cause for your erection problems. So I can’t say for sure if your medication is the problem.
But if you use one of these drugs and you suffer from erection problems, the chance is high.
This list is of course not exhaustive . In addition to these drugs, there are many other drugs that can cause erectile dysfunction. I will therefore limit myself to the most common medications. So if you’re on a drug that causes erectile dysfunction, there’s a good chance it’s listed here, but I can’t guarantee it.
I will be discussing the following medications: